# SDR SWIA200819880

- Difficulty date: April 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 27,748 hours, 39,207 cycles
- Engine: Pwa PW118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP IN FRONT OF LAV IS CORRODED.  (FOUND AT C-CHECK) REPLACED BUTT STRAP IN FRONT OF LAV IAW SRM 51-10-02 AND SECURED IAW 51-40-07.
